Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 274681, 6 pages
http://dx.doi.org/10.1155/2014/274681
Research Article

Stabilization of a Class of Stochastic Systems with Time Delays

School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455002, China

Received 4 May 2014; Accepted 16 June 2014; Published 2 July 2014

Academic Editor: Shi-Liang Wu

Copyright © 2014 Jian Wang and Cuixia Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The problem of exponential stability is investigated for a class of stochastic time-delay systems. By using the decomposition technique and Lyapunov stability theory, two improved exponential stability criteria are derived. Finally, a numerical example is given to illustrate the effectiveness and the benefit of the proposed method.